Invariance groups of threshold functions

Katonáné Horváth, Eszter: Invariance groups of threshold functions. Acta cybernetica, (11) 4. pp. 325-332. (1994)

[img] Cikk, tanulmány, mű
cybernetica_011_numb_004_325-332.pdf

Download (624kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1994
Volume: 11
Number: 4
Page Range: pp. 325-332
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 332. p.
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12536

Actions (login required)

View Item View Item